On Lp -estimates for elliptic and parabolic equations with Ap weights

Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We prove generalized Fefferman-Stein type theorems on sharp functions with Ap weights in spaces of homogeneous type with either finite or infinite underlying measure. We then apply these results to establish mixed-norm weighted Lp -estimates for elliptic and parabolic equations/systems with (partially) BMO coefficients in regular or irregular domains.

Original languageEnglish
Pages (from-to)5081-5130
Number of pages50
JournalTransactions of the American Mathematical Society
Volume370
Issue number7
DOIs
Publication statusPublished - 2018 Jul 1

Fingerprint

Ap Weights
Space of Homogeneous Type
Irregular Domain
Lp Estimates
Weighted Estimates
Elliptic Equations
Parabolic Equation
Norm
Coefficient
Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On Lp -estimates for elliptic and parabolic equations with Ap weights. / Dong, Hongjie; Kim, Doyoon.

In: Transactions of the American Mathematical Society, Vol. 370, No. 7, 01.07.2018, p. 5081-5130.

Research output: Contribution to journalArticle

@article{203c3440b33b49adbe35dcb080035d0c,
title = "On Lp -estimates for elliptic and parabolic equations with Ap weights",
abstract = "We prove generalized Fefferman-Stein type theorems on sharp functions with Ap weights in spaces of homogeneous type with either finite or infinite underlying measure. We then apply these results to establish mixed-norm weighted Lp -estimates for elliptic and parabolic equations/systems with (partially) BMO coefficients in regular or irregular domains.",
author = "Hongjie Dong and Doyoon Kim",
year = "2018",
month = "7",
day = "1",
doi = "10.1090/tran/7161",
language = "English",
volume = "370",
pages = "5081--5130",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - On Lp -estimates for elliptic and parabolic equations with Ap weights

AU - Dong, Hongjie

AU - Kim, Doyoon

PY - 2018/7/1

Y1 - 2018/7/1

N2 - We prove generalized Fefferman-Stein type theorems on sharp functions with Ap weights in spaces of homogeneous type with either finite or infinite underlying measure. We then apply these results to establish mixed-norm weighted Lp -estimates for elliptic and parabolic equations/systems with (partially) BMO coefficients in regular or irregular domains.

AB - We prove generalized Fefferman-Stein type theorems on sharp functions with Ap weights in spaces of homogeneous type with either finite or infinite underlying measure. We then apply these results to establish mixed-norm weighted Lp -estimates for elliptic and parabolic equations/systems with (partially) BMO coefficients in regular or irregular domains.

UR - http://www.scopus.com/inward/record.url?scp=85044577890&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85044577890&partnerID=8YFLogxK

U2 - 10.1090/tran/7161

DO - 10.1090/tran/7161

M3 - Article

AN - SCOPUS:85044577890

VL - 370

SP - 5081

EP - 5130

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 7

ER -